# SDR AWXA9500428

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND A SECTION OF EMERGENCY EXIT LIGHTS INOPERATIVE STARTING AT ROW 27.  REPAIRED SECTION OF LIGHTS AT ROW 27, OPS CHECK GOOD.  (X)
